# SDR ASAA0480190

- Difficulty date: March 16, 2004
- Submitted: June 15, 2004
- Operation: Air carrier
- Aircraft: N949AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53022
- System (JASC): 2565 · Escape Slide
- Part: Lanyard
- Part number: 8370024
- Condition: Inoperative
- Location: Escape Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - DURING HV CHECK, FOUND AFT TAILCONE PASSENGER EXIT EMERGENCY SLIDE FAILED TO DEPLOY DURING DEPLOYMENT TEST.  THE LANYARD BROKE DURING TAILCONE DEPLOYMENT AND, AS A RESULT, DID NOT PULL OPEN THE SLIDE COVER, ALLOWING THE SLIDE TO DEPLOY.  THE LANYARD WAS REPLACED, AND A SUCCESSFUL SLIDE DEPLOYMENT ACCOMPLISHED.  THE SLIDE ASSEMBLY WAS THEN REPLACED AS WELL.  (M)
